Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On weakly $ \mathcal{K}$-countably determined spaces of continuous functions


Authors: S. Argyros and S. Negrepontis
Journal: Proc. Amer. Math. Soc. 87 (1983), 731-736
MSC: Primary 54D30; Secondary 46E10, 54E35
MathSciNet review: 687652
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A compact space $ K$ is said to be Gul'ko compact if the space $ C(K)$ is $ \mathcal{K}$-countably determined in the weak topology. Well-known compact sets, such as Eberlein compact sets, are Gul'ko compact. We prove here that the countable chain condition and metrizability are equivalent for Gul'ko compact sets.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D30, 46E10, 54E35

Retrieve articles in all journals with MSC: 54D30, 46E10, 54E35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0687652-6
PII: S 0002-9939(1983)0687652-6
Article copyright: © Copyright 1983 American Mathematical Society